# SDR ASAA2025032956962

- Difficulty date: March 29, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N263AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62471
- Aircraft time: 30,604 hours, 9,973 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS MAIN CABIN DOOR VERY HARD TO CLOSE AND LOCK. GROUNDED - YES. PERFORMED OPERATIONAL TEST OF L1 DOOR, NO DEFECTS NOTED, IAW AMM 52-11-80-860-804.
